# SDR AALA202301300064

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 26,895 hours, 3,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS EICAS MESSAGE IS ON WITH EMERGENCY LIGHT ARMED. LIGHTS DO NOT COME ON WITH SWITCH TO ON POSITION. ACCOMPLISHED AIRCRAFT POWER RESET. EMERGENCY LIGHTS OPERATIONS CHECK GOOD IAW AMM 33-51-00.
